# SDR CALA2022121903427

- Difficulty date: December 17, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 99,513 hours, 13,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 287350
- Condition: Inoperative
- Location: L3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 CABIN L3 DR AFT EXIT IDENTIFIER AND 40ABC-43ABC CEILING EMER AREA LT CAPACITY CHECK FAIL (L3 M33405).TRANSFER REF HX.WO1319240 AND ORIGINATED BY V907889. CABIN L3 DR M33405 POWER SUPPLY BATTERY AND CHARGER REPALCED AND PERFORMED INSTALLATION TEST RESULT NORMAL AS PER AMM 33-51-06.WORK ACCOMPLISHED BY MECHANIC V934740 AND INSPECTED BY V898173.
